Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have heartburn. Had jaundice

Low jaundice since almost 3 months now and stomach troubles : nausea , loss apetite, Sickness sensation in the stomach, like fluids or gaz stuck in there. Doctor prescribed nexium 5 months ago, thinking of Heartburn but it does nt resolve...
Asked On : Thu, 13 Jan 2011
Answers:  5 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Started at the end of may 2010 with sudden diarrhea and 2 times vomitting, but a lot of heartburn and nausea, stomach troubles...
Answered: Thu, 13 Jan 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Nexium is usually given for gastritis due to high acidity. But if there is jaundice and gas formation it is more probably due to gall bladder problem like gall stone or even cholecystitis. You need to avoid eating fatty, fried, junk food at all costs as this will make it worse. Also stay away from spicy food. Eat yoghurt, fresh fruits and green leafy vegetables, protein rich diet like cereals, pulses, chicken, lean meat. Drink plenty of water. Get assessed for Liver function and Gall bladder problem by your Doctor and also rule out Hepatitis which can also cause similar symptoms. Avoid eating outside food. Follow up with your Doctor and get appropriate management according to the cause.
Answered: Thu, 22 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Jaundice for three month could be due to chronic viral hepatitis like B-hepatitis or
haemolytic anemia. Unless we get the lab report and clinical examination dofficult
to come to conclusion exactly what you have.Drug prescribed is just for symptomatic
relief so kindly let us know your lab reports, to help you more. Thanks
Answered: Thu, 22 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.If you are having jaundice for more than three months you must be investigated thoroughly for viral hepatitis markers like hepatitis A,B,C,and E.Once diagnosed then a proper treatment can be launched.In the meantime take supportive treatment like light food,plenty of water,fresh fruits and pantocid 40 mg daily for your heartburn and dyspepsia.Must consult a Gastroenterologist.Good luck.
Answered: Thu, 22 Sep 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. The symptoms you described are faced by people in liver dosorders like jaundice. nexium is given to treat gastritis but you are unable to get benefit as in case of jaundice there is indigestion which can lead to stomach pain. You must take small frequent meals and diet rich in fresh fruits and vegetables consisting of vitamins and minerals. Wish you good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor